Rotations on a Lightcone in Minkowski 3-Space


Simsek H., ÖZDEMİR M.

ADVANCES IN APPLIED CLIFFORD ALGEBRAS, vol.27, no.3, pp.2841-2853, 2017 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 27 Issue: 3
  • Publication Date: 2017
  • Doi Number: 10.1007/s00006-017-0771-5
  • Journal Name: ADVANCES IN APPLIED CLIFFORD ALGEBRAS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.2841-2853
  • Keywords: g-Rotation matrix, Hyperbolic split quaternion, Null axis, MATRIX
  • Akdeniz University Affiliated: Yes

Abstract

In this paper the generalization of the rotations on any light-cone in Minkowski 3-space R-g(1,2) is given. The rotation motion on the lightcone is examined by means of a bilinear form and Lorentzian notions. We use the corresponding Rodrigues and Cayley formulas and benefit from the hyperbolic split quaternion product to obtain the corresponding rotation matrix.